# SDR DXTA2025121506086

- Difficulty date: December 11, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N123QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 60076
- Aircraft time: 2,506 hours, 1,083 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: GS32105919
- Part serial: G0801
- Condition: Defective
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED WILL NOT CLOSE. NEITHER THE INTERIOR OR EXTERIOR SWITCH HAVE ANY EFFECT. CORRECTIVE ACTION:  REMOVED DEFECTIVE PAX DOOR ACTUATOR AND REPLACED IT WITH CUSTOMER SUPPLIED REPAIRED ACTUATOR.  PERFORMED A SATISFACTORY FUNCTIONAL TEST OF THE PASSENGER DOOR WITH NO DEFECTS NOTED ALL WORK ACCOMPLISHED IAW GL 5500 AMM 52-11-25-400-801/400-801.
